Filters : "ICMC" "Dinamarca" Limpar

Filters



Refine with date range


  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Anéis E álgebras Comutativos, Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIMA, P. H; PÉREZ, Victor Hugo Jorge. Equimultiple coefficient ideals. Mathematica Scandinavica, Aarhus, Aarhus Universitet, v. 121, n. 1, p. 5-18, 2017. Disponível em: < http://dx.doi.org/10.7146/math.scand.a-25988 > DOI: 10.7146/math.scand.a-25988.
    • APA

      Lima, P. H., & Pérez, V. H. J. (2017). Equimultiple coefficient ideals. Mathematica Scandinavica, 121( 1), 5-18. doi:10.7146/math.scand.a-25988
    • NLM

      Lima PH, Pérez VHJ. Equimultiple coefficient ideals [Internet]. Mathematica Scandinavica. 2017 ; 121( 1): 5-18.Available from: http://dx.doi.org/10.7146/math.scand.a-25988
    • Vancouver

      Lima PH, Pérez VHJ. Equimultiple coefficient ideals [Internet]. Mathematica Scandinavica. 2017 ; 121( 1): 5-18.Available from: http://dx.doi.org/10.7146/math.scand.a-25988
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Singularidades, Topologia Algébrica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Raimundo Nonato Araújo dos; CHEN, Ying; TIBAR, Mihai. Real polynomial maps and singular open books at infinity. Mathematica Scandinavica, Aarhus, Aarhus Universitet, v. 118, n. 1, p. 57-69, 2016. Disponível em: < http://www.mscand.dk/article/view/23296 > DOI: 10.7146/math.scand.a-23296.
    • APA

      Santos, R. N. A. dos, Chen, Y., & Tibar, M. (2016). Real polynomial maps and singular open books at infinity. Mathematica Scandinavica, 118( 1), 57-69. doi:10.7146/math.scand.a-23296
    • NLM

      Santos RNA dos, Chen Y, Tibar M. Real polynomial maps and singular open books at infinity [Internet]. Mathematica Scandinavica. 2016 ; 118( 1): 57-69.Available from: http://www.mscand.dk/article/view/23296
    • Vancouver

      Santos RNA dos, Chen Y, Tibar M. Real polynomial maps and singular open books at infinity [Internet]. Mathematica Scandinavica. 2016 ; 118( 1): 57-69.Available from: http://www.mscand.dk/article/view/23296
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALLEJAS-BEDREGAL, R; MORGADO, M. F. Z; SAIA, Marcelo Jose. On Segre numbers of homogeneous map germs. Mathematica Scandinavica, Aarhus, Aarhus Universitet, v. 118, n. 2, p. 303-319, 2016. Disponível em: < http://www.mscand.dk/article/view/23692 > DOI: 10.7146/math.scand.a-23692.
    • APA

      Callejas-Bedregal, R., Morgado, M. F. Z., & Saia, M. J. (2016). On Segre numbers of homogeneous map germs. Mathematica Scandinavica, 118( 2), 303-319. doi:10.7146/math.scand.a-23692
    • NLM

      Callejas-Bedregal R, Morgado MFZ, Saia MJ. On Segre numbers of homogeneous map germs [Internet]. Mathematica Scandinavica. 2016 ; 118( 2): 303-319.Available from: http://www.mscand.dk/article/view/23692
    • Vancouver

      Callejas-Bedregal R, Morgado MFZ, Saia MJ. On Segre numbers of homogeneous map germs [Internet]. Mathematica Scandinavica. 2016 ; 118( 2): 303-319.Available from: http://www.mscand.dk/article/view/23692
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Singularidades, Teoria Das Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SINHA, R. Oset; RUAS, Maria Aparecida Soares; ATIQUE, Roberta Godoi Wik. On the simplicity of multigerms. Mathematica Scandinavica, Aarhus, Aarhus Universitet, v. 119, p. 197-222, 2016. Disponível em: < http://dx.doi.org/10.7146/math.scand.a-24743 > DOI: 10.7146/math.scand.a-24743.
    • APA

      Sinha, R. O., Ruas, M. A. S., & Atique, R. G. W. (2016). On the simplicity of multigerms. Mathematica Scandinavica, 119, 197-222. doi:10.7146/math.scand.a-24743
    • NLM

      Sinha RO, Ruas MAS, Atique RGW. On the simplicity of multigerms [Internet]. Mathematica Scandinavica. 2016 ; 119 197-222.Available from: http://dx.doi.org/10.7146/math.scand.a-24743
    • Vancouver

      Sinha RO, Ruas MAS, Atique RGW. On the simplicity of multigerms [Internet]. Mathematica Scandinavica. 2016 ; 119 197-222.Available from: http://dx.doi.org/10.7146/math.scand.a-24743
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Singularidades

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RUAS, Maria Aparecida Soares; PEREIRA, Miriam da Silva. Codimension two determinantal varieties with isolated singularities. Mathematica Scandinavica, Aarhus, Matematisk Institut, v. 115, n. 2, p. 161-172, 2014. Disponível em: < http://www.mscand.dk/article/view/19220 >.
    • APA

      Ruas, M. A. S., & Pereira, M. da S. (2014). Codimension two determinantal varieties with isolated singularities. Mathematica Scandinavica, 115( 2), 161-172. Recuperado de http://www.mscand.dk/article/view/19220
    • NLM

      Ruas MAS, Pereira M da S. Codimension two determinantal varieties with isolated singularities [Internet]. Mathematica Scandinavica. 2014 ; 115( 2): 161-172.Available from: http://www.mscand.dk/article/view/19220
    • Vancouver

      Ruas MAS, Pereira M da S. Codimension two determinantal varieties with isolated singularities [Internet]. Mathematica Scandinavica. 2014 ; 115( 2): 161-172.Available from: http://www.mscand.dk/article/view/19220
  • In: Proceedings. Conference title: European Conference on Modelling Foundations and Applications - ECMFA. Unidade: ICMC

    Subjects: Multimídia Interativa, Sistemas De Informação, Engenharia De Software

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRILLO, Filipe del Nero; FORTES, Renata Pontin de Mattos; LUCRÉDIO, Daniel. Towards collaboration between sighted and visually impaired developers in the context of Model-Driven Engineering. Anais.. Copenhagen: Technical University of Denmark, 2012.Disponível em: .
    • APA

      Grillo, F. del N., Fortes, R. P. de M., & Lucrédio, D. (2012). Towards collaboration between sighted and visually impaired developers in the context of Model-Driven Engineering. In Proceedings. Copenhagen: Technical University of Denmark. Recuperado de http://www2.imm.dtu.dk/conferences/ECMFA-2012/proceedings/PDF/ECMFA-2012-Workshop-Proceedings.pdf
    • NLM

      Grillo F del N, Fortes RP de M, Lucrédio D. Towards collaboration between sighted and visually impaired developers in the context of Model-Driven Engineering [Internet]. Proceedings. 2012 ;Available from: http://www2.imm.dtu.dk/conferences/ECMFA-2012/proceedings/PDF/ECMFA-2012-Workshop-Proceedings.pdf
    • Vancouver

      Grillo F del N, Fortes RP de M, Lucrédio D. Towards collaboration between sighted and visually impaired developers in the context of Model-Driven Engineering [Internet]. Proceedings. 2012 ;Available from: http://www2.imm.dtu.dk/conferences/ECMFA-2012/proceedings/PDF/ECMFA-2012-Workshop-Proceedings.pdf
  • In: Mathematica Scandinavica. Unidades: IME, ICMC

    Subjects: Geometria Projetiva

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; SPREAFICO, Mauro Flávio. The fundamental group of the space of maps from a surface into the projective plane. Mathematica Scandinavica[S.l.], Dansk Matematisk Forening, v. 104, n. 2, p. 161-181, 2009. Disponível em: < http://dx.doi.org/10.7146/math.scand.a-15092 > DOI: 10.7146/math.scand.a-15092.
    • APA

      Gonçalves, D. L., & Spreafico, M. F. (2009). The fundamental group of the space of maps from a surface into the projective plane. Mathematica Scandinavica, 104( 2), 161-181. doi:10.7146/math.scand.a-15092
    • NLM

      Gonçalves DL, Spreafico MF. The fundamental group of the space of maps from a surface into the projective plane [Internet]. Mathematica Scandinavica. 2009 ; 104( 2): 161-181.Available from: http://dx.doi.org/10.7146/math.scand.a-15092
    • Vancouver

      Gonçalves DL, Spreafico MF. The fundamental group of the space of maps from a surface into the projective plane [Internet]. Mathematica Scandinavica. 2009 ; 104( 2): 161-181.Available from: http://dx.doi.org/10.7146/math.scand.a-15092
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Singularidades

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Raimundo Nonato Araújo dos. Topological triviality of families of real isolated singularities and their milnor fibrations. Mathematica Scandinavica[S.l.], v. 96, p. 96-106, 2005. DOI: 10.7146/math.scand.a-14946.
    • APA

      Santos, R. N. A. dos. (2005). Topological triviality of families of real isolated singularities and their milnor fibrations. Mathematica Scandinavica, 96, 96-106. doi:10.7146/math.scand.a-14946
    • NLM

      Santos RNA dos. Topological triviality of families of real isolated singularities and their milnor fibrations. Mathematica Scandinavica. 2005 ;96 96-106.
    • Vancouver

      Santos RNA dos. Topological triviality of families of real isolated singularities and their milnor fibrations. Mathematica Scandinavica. 2005 ;96 96-106.
  • In: Datalogiske Skrifter. Conference title: International Workshop on Constraint Solving and Language Processing. Unidade: ICMC

    Subjects: Linguística Computacional

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PELIZZONI, Jorge Marques; NUNES, Maria das Graças Volpe. N:M mapping in XDG: the case for upgrading groups. Datalogiske Skrifter[S.l: s.n.], 2005.
    • APA

      Pelizzoni, J. M., & Nunes, M. das G. V. (2005). N:M mapping in XDG: the case for upgrading groups. Datalogiske Skrifter. Roskilde, Dinamarca: Roskilde University.
    • NLM

      Pelizzoni JM, Nunes M das GV. N:M mapping in XDG: the case for upgrading groups. Datalogiske Skrifter. 2005 ; 104 50-65.
    • Vancouver

      Pelizzoni JM, Nunes M das GV. N:M mapping in XDG: the case for upgrading groups. Datalogiske Skrifter. 2005 ; 104 50-65.
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Topologia-geometria

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; GIBLIN, P J; TARI, Farid. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica[S.l.], v. 82, p. 165-185, 1998. DOI: 10.7146/math.scand.a-13831.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1998). Families of surfaces: height functions and projections to planes. Mathematica Scandinavica, 82, 165-185. doi:10.7146/math.scand.a-13831
    • NLM

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica. 1998 ; 82 165-185.
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica. 1998 ; 82 165-185.
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Topologia

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; SAEKI, O. On the self-intersection set and the image of a generic map. Mathematica Scandinavica[S.l.], v. 80, n. 1, p. 5-24, 1997. DOI: 10.7146/math.scand.a-12609.
    • APA

      Biasi, C., & Saeki, O. (1997). On the self-intersection set and the image of a generic map. Mathematica Scandinavica, 80( 1), 5-24. doi:10.7146/math.scand.a-12609
    • NLM

      Biasi C, Saeki O. On the self-intersection set and the image of a generic map. Mathematica Scandinavica. 1997 ; 80( 1): 5-24.
    • Vancouver

      Biasi C, Saeki O. On the self-intersection set and the image of a generic map. Mathematica Scandinavica. 1997 ; 80( 1): 5-24.
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Singularidades

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RUAS, Maria Aparecida Soares. determinacy: On the degree of 'C POT.1'. Mathematica Scandinavica, Kobenhavn, DK, Societates Mathematicae, v. 59, n. 1 , p. 59-70, 1986. Disponível em: < http://www.mscand.dk/article/view/12154/10170 >.
    • APA

      Ruas, M. A. S. (1986). determinacy: On the degree of 'C POT.1'. Mathematica Scandinavica, 59( 1 ), 59-70. Recuperado de http://www.mscand.dk/article/view/12154/10170
    • NLM

      Ruas MAS. determinacy: On the degree of 'C POT.1' [Internet]. Mathematica Scandinavica. 1986 ; 59( 1 ): 59-70.Available from: http://www.mscand.dk/article/view/12154/10170
    • Vancouver

      Ruas MAS. determinacy: On the degree of 'C POT.1' [Internet]. Mathematica Scandinavica. 1986 ; 59( 1 ): 59-70.Available from: http://www.mscand.dk/article/view/12154/10170


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020